Ronald Beattie

Professor emeritus

Ronald Beattie

Contact Information

E-mail
rbeattie@mta.ca
Phone
Office
Office hours
Other websites

Research interests

1) Functional Analysis

2) Convergence Spaces

3) Topological Groups


Selected publications:

 
R. Beattie and H.-P. Butzmann, Convergence Spaces and Applications to Functional Analysis, Kluwer Academic Publishers, Dordrecht 2002, ISBN: 978-90-481-5994-9, DOI: 10.1007/978-94-015-9942-9

R. Beattie and H.-P. Butzmann, Continuous and Pontryagin duality of topological groups, Topology Proc. 37 (2011) 315-330. MR2719406

Ronald Beattie, Continuous convergence and functional analysis, Topology and its Applications 70 (1996) 101 -111, MR1397068, DOI: 10.1016/0166-8641(95)00087-9

Ronald Beattie and H.-P. Butzmann, On the Banach-Steinhaus theorem and the continuity of bilinear mappings, Math. Nachr. 153 (1991) 297 - 312,MR1131950,  DOI: 10.1002/mana.19911530126

 

Publications

R. Beattie and H.-P. Butzmann, Continuous and Pontryagin duality of topological groups, Topology Proc. 37 (2011) 315-330. MR2719406

R. Beattie and H.-P. Butzmann, On the continuity of separately continuous bihomomorphisms, Topology Appl. 156 (2009) no. 9 1646-1654. MR2521701

R. Beattie and H.-P. Butzmann, Continuous duality of limits and colimits of topological abelian groups, Appl. Categ. Structures 16 (2008) no. 4, 535-549. MR2421541

R. Beattie and H.-P. Butzmann, Ultracomplete convergence vector spaces and the closed graph theorem, Proc. Int. School of Math. "G. Stampacchia" (Erice 1998), Topology Appl. 111 (2001)  no. 1-2, 59-69. MR1806028

R. Beattie, Continuous convergence and functional analysis, Proc. Int. Conf. on Convergence theory (Dijon 1994), Topology Appl. 70 (1996) no. 2-3, 101-111. MR1397068

R. Beattie and H.-P. Butzmann, Convergence LF-spaces, Appl. Categ. Structures 1 (1993) no. 4, 361-384. MR1268509

R. Beattie and H.-P. Butzmann, Convergence and distributions, Atti Sem. Mat. Fis. Univ. Modena 39 (1991) no. 2, 487-494. MR1150793

R. Beattie and H.-P. Butzmann, On the Banach-Steinhaus theorem and the continuity of bilinear mappings, Math. Nachr. 153 (1991), 297-312. MR1131950

R. Beattie, The continuity of convolution, Categorical topology and its relation to analysis, algebra and combinatorics (Prague 1988), 120-126, World Sci. Publ. Teaneck NJ, 1989. MR1047894

R. Beattie, H.-P. Butzmann and M. Schroder, Choquet spaces and groups, Math. Nachr. 144 (1989), 223-232. MR1037170

R. Beattie and H.-P. Butzmann, Countability, completeness and the closed graph theorem, Generalized functions, convergence structures and their applications (Dubrovnik 1987), 375-381, Plenum, New York, 1988. MR0975749

R. Beattie and H.-P. Butzmann, Sequentially determined convergence spaces, Czech. Math. Jour. 37(112) (1987), 231-247. MR0882596

R. Beattie, H.-P. Butzmann and H. Herrlich, Filter covergence via sequential convergence, Comment. Math. Univ. Carolin. 27 (1986) no. 1, 69-81. MR0843421

H.-P. Butzmann and R. Beattie, Some relations between sequetial and filter convergence, Convergence structures 1984 (Bechyne 1984), 65-70, Math. Res. 24, Akademie-Verlag, Berlin 1985. MR0835469

R. Beattie and H.-P. Butzmann, Strongly first countable convergence spaces, Convergence structures 1984 (Bechyne 1984), 39-46, Math. Res. 24, Akademie-Verlag, Berlin 1985. MR0835469